Started the 2 pills in the morning dosage increase today, wow! what a headache I've had! It's finally starting to ease off late afternoon. I feel hungry, but nothing really sounds good to eat. I'll be glad when I'm a couple of days into this increased dosage, hopefully the side effects will go down as my body adjusts. Glad I did this increase on Saturday, it would have been bad to feel like this at work...
Yes, I have headaches often and some were really bad. My one tip though is to make sure you are HYDRATED! Lots of water! Contrave makes you thirsty so I can only assume my body is craving fluids. Dehydration is the #2 cause of headaches (#1 is caffeine withdrawal). I noticed a difference in how bad my headaches were after I made sure to drink lots of water 1st thing in the a.m.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2015 • 7 answers
Posted 15 Nov 2015 • 2 answers
Posted 18 Nov 2015 • 2 answers
Posted 19 Dec 2015 • 2 answers
Contrave - I felt excellent taking one pill a day and lost weight. I increased the dosage as advised
Posted 16 Mar 2018 • 1 answer